It sounds like a coincidence to me. I have never heard of that side effect. I had a ganglion cyst below my ankle for many years. Eventually, I had it surgically removed. Did you recently injure your wrist or bang it?
Tx does wacky things with the skin. Keep an eye on it. Meanwhile, if you haven't already, do some research and have a good dermatologist in your back pocket in case you need them. This could be the beginning of something else, or just nothing.
GrandmaA, I have been “Cloudy Headed” so maybe I hit it on something at work and just don't remember
jmjm530 I will keep an eye on it for a few days and see what happens
Thanks R Glass
I had all sorts of weird skin stuff erupt in the first couple of weeks after starting TX, and I've had a variety of ever changing dermatological problems for the past 13 months.
In the first month i developed purplish lesions on the leg - idiopathic thrombocytopenic purpura - and it was all down hill from there.
I've had bumps (cycts) on the corner of the eye, above the eyebrow, in the armpit, in my nose, on my nostrils - the latest one is on my cheek, below my eye.
the good news is all of the eruptions disappeared by themselves after a couple of weeks.
At first every new problem flipped me out. now I've become resigned to the fact it seems to be another TX SX.
if there is ANY pain involved, I'd see a Dr. ASAP.
No pain at all. By the way it just suddenly appeared out of no where, I think GrandmaA may be on to something about "banging my wrist" I'll just watch it and see what happens. If it doesn't go away, I'll see a Dr. Thanks for your reply, R. Glass
I would get a pimple on my arm and wonder if it was a tx side......GrandmaA mentioned a ganglion cyst which is very common....it just rises up from nowhere and people use to get rid of them (temporarily) by banging them with a book. Try that!:)
My mother has a small lump on her forehead, I think she said that was it, was is it? if you know...hope youre both well...
Ms. bug--Too Funny! My grandpa was an old time doctor and when I was young, I developed a cyst on top of my foot. He said he could fix it with the bible, and sent me to get it off the shelf. I watched with disbelief as he *slammed* my foot with the bible; after he was done, he called it a "bible bump". Darn thing disappeared permanently, I've always wondered about the mechanics of it though :o).
R Glass- I had a series of cysts prior to treatment that needed attention. About the size of grapes, they would appear on my thighs, back, and arms. Doctor would open them up, and scrape the cyst wall, eventually my body would disolve whatever was left. I have no idea if this was HCV related or not; however, they haven't re-occured since begining treatment a few years ago.
Good luck with your treatment experience- I've been at it for a while now with a minimum of side effects this time. If it starts geting old, dust off your sense of humor and try to remember that at least it's finite.
I got blind pimples I think thats what they are after shot 2. In my eyebrows on my hand and finger.
Its not red just a bump the size of half a penny. Some are sore, some are itchy, some do nothing at all? Odd.
I have one too on the side of my wrist. I have a truly brilliant PCP and when I asked him what it was he said: " It's this" as he showed me the exact same thing on his wrist. I was taken back a bit so I don't have a clear recollection of any technical diagnosis but I think he said it was a cyst. I do remember very clearly that the thrust of his reply was that it was nothing to worry about. I hope you have the same thing because if my doctor wasn't worried then I know it's nothing serious. I still have it 1 year later and I believe it is smaller now. Mike
I agree with bug and grandma it sounds like a ganglion cyst i had one after my twins were born and went away after a while...
I developed small cysts on my fingers and eyelid late in my 48 week treatment. They weren't painful in the least. My study co-ordinator thought they were interferon-related. The good news was they disappeared when I finished treatment. Good luck.